# SDR UPS02837918

- Difficulty date: February 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 559764689
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-1 DOOR LOWER FWD CORNER SUPPORT ANGLE IS CRACKED AT STA 25 AT LONG 21L LOWER SIDE.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 5597646, AND SRM 51-1-20D, 51-1-21.
